Compressible Navier-Stokes system with general inflow-outflow boundary data on piecewise regular domains

H. J. Choe, A. Novotný, M. Yang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove existence of weak solutions to the compressible Navier-Stokes system in barotropic regime (adiabatic coefficient 훾 > 3/2, in three dimensions, 훾 > 1 in two dimensions) with large velocity prescribed at the boundary and large density prescribed at the inflow boundary of a bounded Lipschitz piecewise regular domain, without any restriction neither on the shape of the inflow/outflow boundaries nor on the shape of the domain. The result applies also to pressure laws that are non-monotone on a compact portion of the interval [0, ∞).

Original languageEnglish
Pages (from-to)1447-1471
Number of pages25
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume98
Issue number8
DOIs
Publication statusPublished - 2018 Aug

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Compressible Navier-Stokes system with general inflow-outflow boundary data on piecewise regular domains'. Together they form a unique fingerprint.

  • Cite this